The Making of a T1 University
March 14, 2020
You are cordially invited to host a session at the first annual REFLECT Symposium on March 14th, 2020 at the University of Portland. As leaders of innovative educational practices, join faculty from regional 2- and 4-year institutions, K-12 teachers and administrators, and local graduate students to share your experiences. Posters, presentations, round tables, and workshops are all welcome. The $20 registration fee includes access to all concurrent sessions, hosted JOY lunch, plenary speaker, cocktail hour, and banquet dinner (fee waived for presenters and graduate or post-doctorate students).
To register for the event, please click here.
Your teaching matters. Make it matter more.
Ideas for presenters:
- Evidence-based instructional practices
- Formative assessment
- Technology in the classroom
- Impacting department and university culture
- Equity and diversity
Tentative Symposium Schedule:
8:00-9:00 Registration and Continental Breakfast
9:00-9:30 The Making of a T1 University
9:40-10:00 20-minute break out sessions
10:00-10:20 Coffee break
10:20-11:00 40-minute break out sessions
11:10-12:00 Plenary Speaker Dr. Mariko Isumi, Professor of Communication and Director of QEP, Columbus State University
1:00-1:20 20-minute break out sessions
1:30-2:50 80-minute workshop sessions
3:00-3:20 20-minute break out sessions
3:30-5:00 Poster session and cocktail hour
5:00-6:30 Dinner and Awards